Entacapone


#1
I started taking Entacapone recently, just over a month ago, and feel worse now than I did before. I was put on them to supposedly extend the effect of the Sinemet as I was getting an off period just before my next dose, this was inconvenient, but not too much of a problem, a bit of slowness and stiffness.
Now with the Entacapone that has gone, but I am getting much worse side effects. These include severe mood swings,anxiety,delusional thoughts,vivid almost nightmarish dreams and a lot of physical effects I have not felt before. HELP!
Has anyone else had these problems? Did they subside after awhile, or did you wean off the meds? :disappointed:

#2
I've had very similar side effects but I don't know if I can pin it down to Entacapone. I've been on them for over 9 months now and I'm sure they've helped my symptoms but if they are producing these scary side effects, I might give them the chop. It could be that they are reacting badly with another med? Any combination could be the culprit!

Keep us updated Boswanga

#3
Hi Boswanga
if this drug is giving you such bad effects then call your PD nurse or consultant ASAP it could be this drug but if not you should still report your symptoms as they could become more troublesome or make you very ill !! i have had some very bad side effects with drug therapy.
Hope you get some answers from your PD nurse as you must be feeling miserable:cry:

#4
Started to come off Entacapone, and feeling better already. I have been in touch with my PD nurse, and also my CPN who visits regularly. I think too many professionals, adding lots of new drugs (too many Cooks springs to mind)to an already over prescribed body may have been the problem. In the last 3 months I have had 4 new drugs added to my system, others tweaked either up or down, and yet others removed. No wonder I'm having a rough go of it at the moment, thanks Pokermid and Mommah for your replies, glad to see your still on here Pokermid hope you are well yourself. Bos

#5
Hi Boswanga
I was put on Entacapone to lengthen the effects of SInemet. I had similar side effects and also deepening depression which lifted when I came off them. Different people react differently to drugs so if you feel strange then talk to the PD nurse.

#6
I take, and have taken so many different tabs now that its difficult to pin down the right combination for the best affects. I try to identify if a certain med may be best but it may take weeks or even months before it finally gets to grips with this pox! They just seem to dish out the tabs on a trial and error basis, both in type and dosage. I think I take more unrelated medication for PD than anything else.

All I CAN SAY ABOUT ENTACAPPONE IS THAT IT TURNS YOUR PEE A VERY BRIGHT ORANGE AND